T Nation

Crashed HPTA/Depression/Clomid/Nolva/Test

I’m 26 years old. I’ve suffered from depression and anxiety in the past. Done 3 cycles. 2x 500mg per week test E - both cycle no pct - last cycle was about 1 yr ago 14 weeks ago test E 500mg + deca 400mg - ran noldadex for about 4-6 weeks after - forget the doseage. Honesty felt really good for like 6-8 months afterwards still getting good pumps etc. Ever since though had huge brain fog, dead libido and massive depression. Recently Ran 5000 iu of HCG and a low dose of Masteron (100mg per week) over the course of 3 weeks and felt glimpses of feeling normal again with good wellbeing.

Decided to then try out clomid. 25mg EOD, accidentally had 50mg for the first dose. And today woken up feeling completely numb and near suicidal, like I cannot feel feelings at all. Please spare me the criticism as I’m not in a good place mentally. I’ve also had depression and anxiety on top of this happening and unsure what is going on. I’m going into see the doctor on Monday and tell him everything that I’ve done. I’m not hopeful though as in Australia doctors don’t have much sympathy and definitely not putting hopeful about an endo helping.

Therefore going to ask for my labs and hope someone can point me in the right direction. Stopping everything as of now. I’m thinking nolvadex may be where I end up next,but I will check labs first. Any advice in the mean time would be appreciated. I’ve also stacked on a lot of weight and stubborn fat over the past 2 months - huge love handles, and look grossly soft. I know. I’m a dickhead, but when things get this bad and suicidal thoughts are about the last thing I need are negative comments. Thanks.

Update: Out of sheer desperation for what seemed like a hormonal nightmare. I took a shot of 80mg test cyp - 3-4 hours later my mood and sense of wellbeing literally shot right up and my numbness and dread dissapeard!!! This would be great news…however, test makes me sleep apnea much worse. Yet it’s all that seems to help my depression. Going to get labs done in a few days and report back. Am thinking a course of nolvadex should help reboot. Although I am an idiot, and make poor decisions - so am kindly asking for whatever advice is out there.

1 Like

You’re probably better off posting this in the Pharma forum.

Right off the bat, you need to find a good endocrinologist to help you.

You can ask said endo:
Clomiphene gave you a bad reaction, is enclomiphene an option to prescribe? (This should not cause that bad reaction but definitely consult with doc)

It is very difficult (and dangerous) to give advice to you right now as it may make it worse.
If TRT is literally saving your life right now, I don’t think we can tell you to stop it, but rather seek medical help now, as staying on TRT levels will definitely increase the length of recovery period.

Best of luck, you are young and can definitely get your life back pretty quickly with medical help - be fully transparent with doc and trust the process.

Hang in there bro!

quick edit: Look for docs abroad willing to do consultations. Dr Rand McClain or Dr Mark Gordon are two solid options - probably Dr Gordon being the better one due to the brain related nature of the situation.

We’ll wait until the labs are here. We just had a case like you here and the labs showed the problem and it was fixed in a day. So I’m not speculating here. Let’s just wait for the labs. I hope you are doing them without having something in your blood!

If that’s the case then the problem was 100% in your head. Congrats, you’re cured.

More like iron_yappy today haha

1 Like

I surely hope not. I’m currently doing my masters in clinical psychology and consider myself to be self aware enough to know what is psychological rather than biochemical/physiological - I’ve done multiple papers on the phenomenon of the placebo effect and much work surrounding similar concepts. Having delved into anabolics in the past and given my subjective experience - if the hell ive experienced is simply derived from my own thoughts, perception and way of going about life then…well fuck me I must have a few screws loose…:joy:

The most fucked up guy I know? My psychiatrist. :joy:

The immediate release of testosterone is noticeable in the blood, but it really shouldn’t be something you pick up on like you’re describing. It’s not cocaine and the number of people who notice the change is vanishingly small.

On the depression front, I’ll remind you that depression is a liar, my friend. It tells you things that you know aren’t true but you believe them anyway. I’ve been there and I know what you’re going through. Just keep your head up and remember that you’ll dial in something that helps on the hormone side. Just don’t give up on your part of the bargain, namely trying your damndest to remind yourself that you’re sick

Thanks dude, much appreciated :raised_hands: